# SDR AALA20141224009

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 88,006 hours, 13,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 23699
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIERS AT L1 & R1 DOORS DO NOT TEST.  REPLACED POWER SUPPLY CHARGER & TESTED IAW AMM 33-51-07.  LIGHTS OPERATIONS NORMAL.
